Article citationsMore>>

Ch. J. de la Vallée Poussin, “Sur la Convergence des For- mules D’interpolation Entre Ordennées Equidistantes,” Bulletin de la Classe des Sciences, No. 4, 1908, pp. 314-410.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.